# SDR CALA2023112703479

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 69,723 hours, 29,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337004320600
- Condition: Cracked
- Location: R/H Fr 43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR BEFORE NEXT FLIGHT, R/H FR 43 FOOT, REMOVED FASTENER HOLE HAS A CRACK INDICATION AT THE 3:O''CLOCK POS IN THE FRAME LAYER GEN BY V062335 ON HAECO LCQ NR 9294098/26098 (AD RELATED TASK) REPAIRED DISCREPANCY HOLE FR43 RH RAW DRAWING 15R3370233B .
